# SDR R61A201912231431

- Difficulty date: December 17, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N743YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000660
- Aircraft time: 7,238 hours, 4,783 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Bushing
- Part number: 19140155001
- Condition: No Test
- Location: Door Hinge
- Part time: 7,238 hours, 4,783 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

** WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK** COCKPIT DOOR FAILED EMERGENCY OPENING TEST. REPLACED COCKPIT DOOR UPPER HINGE BUSHING IAW AMM 52-51-01. AIRCRAFT REMAINS OUT OF SERVICE FOR COMPLETION OF HEAVY CHECK.
